The Dirichlet problem for a second-order elliptic equation
Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1044-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_5_a3,
author = {A. K. Gushchin},
title = {The {Dirichlet} problem for a second-order elliptic equation},
journal = {Doklady Akademii Nauk},
pages = {1044--1048},
year = {1988},
volume = {302},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a3/}
}
A. K. Gushchin. The Dirichlet problem for a second-order elliptic equation. Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1044-1048. http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a3/